Solution of systems of nonlinear integral equations by the moment method
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1980), pp. 79-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_7_a15,
author = {V. A. Zolotarevskii and V. N. Seichuk},
title = {Solution of systems of nonlinear integral equations by the moment method},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {79--82},
year = {1980},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_7_a15/}
}
TY - JOUR AU - V. A. Zolotarevskii AU - V. N. Seichuk TI - Solution of systems of nonlinear integral equations by the moment method JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1980 SP - 79 EP - 82 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1980_7_a15/ LA - ru ID - IVM_1980_7_a15 ER -
V. A. Zolotarevskii; V. N. Seichuk. Solution of systems of nonlinear integral equations by the moment method. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1980), pp. 79-82. http://geodesic.mathdoc.fr/item/IVM_1980_7_a15/